# SDR F3LA2015121101154

- Difficulty date: December 9, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-112
- Aircraft serial: 2406
- Aircraft time: 37,264 hours, 18,682 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 46,789 hours, 22,992 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061536
- Part serial: WYGA1866
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 44,338 hours, 21,616 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 ENG ROLL BACK TO FLIGHT IDLE AT CRUISE FL320.  UNABLE TO GET ENG TO RESPOND.  SHUTDOWN ENG.  DESENDED TO FL260 UNSUCCESSFUL ATTEMPT TO RESTART ENG.  EMER DECLARED, DIVERTED.  TROUBLESHOOTING REVEALED FAILED HMU, REPLACED HMU IAW LP960754.
